Journal article icon

Journal article

THE STRUCTURE AND REPRESENTATIONS OF A C-STAR-ALGEBRA ASSOCIATED TO THE SUPER-POINCARE GROUP

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2977/prims/1195170571

Authors


Journal:
PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES
Volume:
26
Issue:
6
Pages:
967-978
Publication date:
1990-12-05
DOI:
ISSN:
0034-5318
URN:
uuid:e7726d2e-17aa-484b-9da8-24f0e46e2002
Source identifiers:
24474
Local pid:
pubs:24474

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP